# SDR CALA0001270

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN WEB AT CANTED BULKHEAD STA 1463, LONGERON 17R.  THE CRACKED SECTION OF WEB WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4, SHEET 3.
